# SDR ASAA2023022442259

- Difficulty date: February 24, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A1322
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 863 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT R/H KEEL BEAM AREA. GROUNDED - YES. REMOVED DAMAGE, INSTALLED NEW SPLICE AND REPLACEMENT ANGLERS IW B737-700 SRM 57-10-10-2R-5.
